# SDR ASAA2021052635155

- Difficulty date: May 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A15034
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER CENTER SECTION REAR SPAR LOWER LUG HAS CORROSION AROUND INNER AFT MOUNT. GROUNDED - YES. REPAIRED R/H HORIZ STAB REAR SPAR LOWER LUG IAW ALASKA AIRLINES EA CMPT-55EA-23534 REV 00.
